# SDR UPS505369

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964961
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, RT PACK SURGE, OIL SMELL IN COCKPIT.  REPLACED RT PACK FLOW CONTROL AND SHUTOFF VALVE PER MM 21-51-01.
